# SDR ASAA2018011023133

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,976 hours, 11,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 6 PACK RECALL, MASTER CAUTION, AIR CONDITIONER, AND RIGHT PACK LIGHTS ILLUMINATED.   THE LIGHTS EXTINGUISH WHEN THE MASTER CAUTION LIGHT IS RESET.  ACFT GROUNDED.  VERIFIED FAULT,  ACCOMPLISHED PREV FLT VERIFICATION BITE FOR TEMP CONTROLLER NR 1,  NO FAULTS,  TEMP CONTROLLER NR 2 SHOWS RAM AIR ACTUATOR FAULT.  CLEARED FAULT. ACCOMPLISHED VERIFICATION BITE TEST FOUR TIMES WITHOUT ANY FAULTS ON NR 2 TEMP CONTROLLER IAW FIM 21-62 - 801.
